Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1601 to 1620 of 1760

1601
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

1602
The orders of the reductions of a point in the Mordell-Weil group of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, ACTA ARITHMETICA, v.88, no.3, pp.219 - 222, 1999

1603
The orthogonality of the Laguerre polynomials for positive integers k

Kwon, Kil Hyunresearcher; L.L. Littlejohn, ANNALS OF NUMERICAL MATHEMATICS, v.2, no.0, pp.289 - 303, 1995-06

1604
The periodic Markov modulated batch Bernoulli process and its application to MPEG video traffic

Choi, Bong Dae; Hwang, Gang Ukresearcher; Jung, YW; Chung, H, PERFORMANCE EVALUATION, v.32, no.4, pp.301 - 317, 1998-05

1605
The rank of elliptic curves with rational 2-torsion points over large fields

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.134, no.6, pp.1623 - 1630, 2006

1606
THE REDUCTION NUMBER AND DEGREE BOUND OF PROJECTIVE SUBSCHEMES

Doan Trung Cuong; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.373, no.2, pp.1153 - 1180, 2020-02

1607
The regularity of partial elimination ideals, Castelnuovo normality and syzygies

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

1608
The relationship between stochastic and deterministic quasi-steady state approximations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BMC SYSTEMS BIOLOGY, v.9, 2015-11

1609
The Relative Breuil-Kisin Classification of p-Divisible Groups and Finite Flat Group Schemes

Kim, Wansuresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.17, pp.8152 - 8232, 2015

1610
The Riemann hypothesis and an upper bound of the divisor function for odd integers

Eum, Ick-Sun; Koo, Ja-Kyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.1, pp.917 - 924, 2015-01

1611
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

1612
The space of geometric limits of abelian subgroups of PSL2(C)

Baik, Hyungryulresearcher; Clavier, Lucien, HIROSHIMA MATHEMATICAL JOURNAL, v.46, no.1, pp.1 - 36, 2016-03

1613
The space of geometric limits of one-generator closed subgroups of PSL2(R)

Baik, Hyungryulresearcher; Clavier, Lucien, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.13, no.1, pp.549 - 576, 2013-03

1614
The square root Diffie-Hellman problem

Roh, Dong-Young; Hahn, Sang-Geunresearcher, DESIGNS CODES AND CRYPTOGRAPHY, v.62, no.2, pp.179 - 187, 2012-02

1615
THE STABILITY OF NONLINEAR SCHRODINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.15, no.2, pp.341 - 365, 2016-03

1616
The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Bae, Sunghanresearcher; Jung, Hwanyup, ISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442, 2016-07

1617
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

1618
The triples of geometric permutations for families of disjoint translates

Asinowski A; Holmsen, Andreas Fresearcher; Katchalski M, DISCRETE MATHEMATICS, v.241, no.1-3, pp.23 - 32, 2001-10

1619
The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

1620
The V-cycle multigrid convergence of some finite difference scheme for the Helmholtz equation

Kwak, Do Youngresearcher; Lee Jun S., SIBERIAN JOURNAL OF NUMERICAL ANALYSIS, v.8, no.3, pp.207 - 218, 2005-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0